# SDR 06FDEA1298

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 70,272 hours, 27,933 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Fcc
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON DESCENT INTO ORD SPOILERS DEPLOYED -HARD RT ROLL- STOWED SPOILERS - CYCLED SPOILERS ROLL WENT - ON APPROACH SELECTED FLAPS 35 GOT SLAT DISAGREE LIGHT AND WHITE SPOILER LIGHT - WENT AROUND - ON LEVEL OFF ON EITHER AP A/C ROLLED HARD RIGHT A/P DISCONNECTED. HAND FLOWN APPROACH CENTRAL FORCES NORMAL.  FCC2 FAILED RTS TEST.  REPLACED FCC2 PER MD-10-10 M/M 22-01-03-4.  FCC2 PASSED RTS.  CHECKED OPERATION OF SPOILER POSITION TRANSMITTERS PER MD-10-10 M/M 27-66-01-2.  SPOILER INDICATION NORMAL.
